It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Acne Message Board


Acne Board Index
Board Index > Acne | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


Hey, I remember you! I used to post here a lot also, but under a different name. Anyway, it's a coincidence that you are thinking about going back on Accutane, because I am too! My skin stayed clear for almost a year after I stopped taking it. Now, it's an awful mess. About two months ago I started using Differin and Minocycline, and a couple weeks ago I added Benzaclin to the regimen, but my skin just keeps getting progressively worse and worse. I'm so depressed...

Anyway, my doc wants me to give this new stuff a try. If it's not better after 6 weeks (and I can tell it won't be, based on the way things are going) he's gonna prescribe Accutane again for me. I'm nervous about the hair shedding (I had a slight problem with that the last time around), but anything is better than this. My skin is the worst it has been in almost 8 years. (I'm 21 and have been battling acne since age 12)

My advice to anyone considering a second course of Accutane -- go for it before it gets bad! I really believe Accutane is the only "cure" for stubborn acne. And what's that they say...? An ounce of prevention is worth a opund of cure. When your acne starts to rear its ugly head again after Accutane, take immediate action! I wish I had! ACK!!!

"Lara Croft"





All times are GMT -7. The time now is 11:23 PM.





© 2020 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!